MAUDE Adverse Event Report: SAMSUNG HME AMERICA, INC. NL4100; COMPUTED TOMOGRAPHY X-RAY SYSTEM

SAMSUNG HME AMERICA, INC. NL4100; COMPUTED TOMOGRAPHY X-RAY SYSTEM
Model Number NL4100
Medical Device Problem Code Image Display Error/Artifact (1304)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/28/2026
Type of Reportable Event Malfunction
Event or Problem Description
The scanner moved over the patient as expected, the x-ray light did not activate.In essence, the scanner failed to emit x-rays.
 
Additional Manufacturer Narrative
The scanner moved over the patient, but the x-ray light didn't activate, causing it to fail to emit x-rays.As the software transitioned to interventional mode, star-like artifacts appeared on the scout and scan images.The cause wasn't confirmed as the artifact was not reproducible during testing.Filament values were reviewed, system logs analyzed, and the protocol executed, with daily calibration and quality assurance procedures completed successfully.No harm to the patient or users.

Brand Name
NL4100
Common Device Name
COMPUTED TOMOGRAPHY X-RAY SYSTEM
Manufacturer (Section D)
SAMSUNG HME AMERICA, INC.
14 electronics ave
danvers MA 01923
Manufacturer (Section G)
SAMSUNG HME AMERICA, INC.
14 electronics ave
danvers MA 01923
Manufacturer Contact
ninad gujar
14 electronics avenue
danvers, MA 01923
MDR Report Key25596622
Report Number3004938766-2026-00032
Device Sequence Number5610729
Product Code JAK
UDI-Device Identifier10815411020533
UDI-Public(01)10815411020533(11)250328
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K213649
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other
Remedial Action Repair
Type of Report Initial
Report Date (Section B) 06/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberNL4100
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/28/2026
Initial Report FDA Received Date06/23/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/28/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown